# SDR 0100089863

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 55,136 hours, 54,595 cycles
- Engine: Pwa JT8D17
- Engine time: 47,013 hours, 35,599 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 320115
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE LEFT ANTI-ICE VALVE LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 110 KNOTS WITHOUT INDICENT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE LEFT ANTI-ICE VALVE LOCATED ON THE RIGHT ENGINE AND PERFORMED A REJECTED TAKEOFF INSPECTION.  OPERATIONAL CHECK NORMAL.
